MAUDE Adverse Event Report: BECTON DICKINSON & CO. (SPARKS) BD SYNAPSYS¿

BECTON DICKINSON & CO. (SPARKS) BD SYNAPSYS¿
Catalog Number 444150
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while using bd synapsys¿ that there was incorrect data.The following information was provided by the initial reporter: synapsys anonymous double entry.
 
Additional Manufacturer Narrative
H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
H.6.Investigation summary: this statement is to summarize the investigation of a complaint involving synapsys.According to information provided, the synapsys had anonymous double entries.No other issues were reported.Bd service personnel investigated the issue.The second entry had the sequence and sample number in synapsys.This issue did not adversely impact the patient.This issue was caused by a software bug and will be fixed in a future release.It will be tracked under a system change request.This is a confirmed failure of a bd product.Review found complaints of this type were under statistical control for the month of september.Additionally, no adverse trend was identified for reports of this type.Device history record review was not applicable as this is a standalone software product and the operation/ functionality of this type of product is confirmed at the time of installation.
 
Event or Problem Description

Brand Name
BD SYNAPSYS¿
Common Device Name
NA
Manufacturer (Section D)
BECTON DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
jennifer suh
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17821285
Report Number1119779-2023-01030
Device Sequence Number14029046
Product Code JQP
UDI-Device Identifier00382904441500
UDI-Public00382904441500
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number444150
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2023
Supplement Date Received by Manufacturer11/03/2023
Initial Report FDA Received Date09/26/2023
Supplement Report FDA Received Date11/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/12/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown